Pair-copula constructions for non-Gaussian DAG models
Version of Record online: 14 FEB 2012
Copyright © 2012 Statistical Society of Canada
Canadian Journal of Statistics
Volume 40, Issue 1, pages 86–109, March 2012
How to Cite
Bauer, A., Czado, C. and Klein, T. (2012), Pair-copula constructions for non-Gaussian DAG models. Can J Statistics, 40: 86–109. doi: 10.1002/cjs.10131
- Issue online: 13 FEB 2012
- Version of Record online: 14 FEB 2012
- Manuscript Accepted: 30 AUG 2011
- Manuscript Received: 6 JUL 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!